# SDR SCNA20250217051

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 45,609 hours, 18,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEFECT 790020: HYDRAULIC SYSTEM A AT 73%WITH RF WAS 100% FULL WHEN WE LEFT MSP. COULD SMELL HYDRAULIC FLUID ON DESCENT. - - RESOLUTION: REFILLED SYS A HYDRAULICS IAW AMM 12-12-00 GOOD FOR SERVICE.
